MAUDE Adverse Event Report: INOGEN, INC. INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR
Model Number IO-501
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Codes Low Oxygen Saturation (2477); Presyncope (4410)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device was not giving the patient enough oxygen while going on a walk.The system error message was seen.As a result, the patient's oxygen levels dropped and the patient almost fainted, going down on their knees.Patient then went back home and got back on their stationary device where they stabilized.Patient has since received their replacement device and is doing fine.
 
Additional Manufacturer Narrative
B3: date of event is estimated.The unit was returned with a system error complaint, which was confirmed during testing.The motherboard j20 component is burnt, and the power input was damaged, both consistent with an over current due to low voltage.The muffler was filled with dust, which resulted in a blockage in the feed port and damaged compressor mount due to compressor vibration.Leaking accumulator also sustained damage from the high impact.Furthermore, the psa cycle (according to the data log) being high (12) is an indication the zeolite is getting contaminated by moisture.Additionally, the fan was misaligned and contacting the accumulator likely due to high-impact incident, possibly from the unit being dropped.The uip, top housing & lower housing were also replaced due to cosmetic damage.

Brand Name
INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ROVE 6 PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key24748014
Report Number3004672275-2026-00069
Device Sequence Number9318904
Product Code CAW
UDI-Device Identifier00817131020513
UDI-Public(01)00817131020513
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K230052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown